MathSciNet Relay Station
MathSciNet bibliographic data
MR1491843 35J65 (35A20)
Brezis, Haïm; Nirenberg, Louis Removable singularities for nonlinear elliptic equations. Topol. Methods Nonlinear Anal. 9 (1997), no. 2, 201–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement